# SDR AALA201810159001

- Difficulty date: September 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Part number: D53230778200
- Condition: Corroded
- Location: Frames 26-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO DOOR CUTOUT LOWER BUTT STRAP BETWEEN FRAMES 26 AND 28, STRINGER 38R.  REPLACED THE BUTT STRAP IAW SRM 51-72-11.
